# SDR AALA20161222004

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 85,804 hours, 46,105 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Box
- Part number: 213779
- Part serial: 2121783
- Condition: Faulty
- Location: Lt Engine
- Part time: 24,225 hours, 12,535 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, H

## Discrepancy

TAKEOFF ABORTED AT 82 KNOTS AT DFW. NORMAL ABORT. LEFT ENGINE ACCELERATED NORMALLY TO 1.4 EXHAUST PRESSURE RATIO BUT NEVER BEYOND 1.5.  MANUALLY PUSHED THROTTLES FORWARD WITH NO RESPONSE. DISENGAGED AUTO-THROTTLES.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE LEFT ENGINE SYNCHRONIZATION ACTUATOR ASSEMBLY AND CONTROL BOX IAW AMM 76-11-02.  SYNCHRONIZATION AND ACCELERATION TESTS OPERATIONAL CHECKED GOOD.
